# SDR FDEA201306261399

- Difficulty date: June 26, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N988FD
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 59,237 hours, 21,006 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146N872113
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1635, S7L DOOR UPPER SILL INBD ANGLE FOUND CORRODED.  REPAIRED IAW EA F-5310-T0301642, PART 1.
